# SDR SWAA2025020392107

- Difficulty date: January 31, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 77,040 hours, 45,703 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A REPORTS AFT SERVICE DOOR SLIDE PULL HANDLE COVER IS MISSING<[01].  REMOVED AFTER SERVICE DOOR SLIDE AND SECURED INFLATION COVER OVER PULL HANDLE PER STEP 12 OF MT 725-6106 AND AMM 25-66-01.
